# SDR REXA2013090801676

- Difficulty date: September 8, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 14,153 hours, 9,234 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER FWD GUIDE PLATE CHAFED.  REPAIRED GUIDE PLATE IAW EO R52087.
